# SDR QXEA200400075

- Difficulty date: January 25, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 4,537 hours, 5,097 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Autofx
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

SEA-ON FLIGHT NUMBER 2340, ON TAKEOFF ROLL WITH POWER AT TAKEOFF TORQUE WITH AUTOFX IN "SELECT".  DID NOT GET AN ARM LIGHT.  ABORTED TAKEOFF AT 60 KTS.  PERFORMED OPERATIONS TEST OF AUTOFX AND UPTRIM SYSTEM.  AUTOFX TEST CHECKED GOOD.  NO FAULT CODES.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
